Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 98, NWS Atlanta, GA

April 7, 2022Fayette County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 7, 2022, 11:25 AM EDT for Fayette County, Spalding County, Georgia. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Apr 7, 2022, 11:25 AM EDT (15:25 UTC)
Expired
Apr 8, 2022, 5:25 PM EDT
In force
30 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Fayette County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 17 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Flint River near Griffin (GRFG1). The gauge peaked at 12.35 ft at Apr 8, 2022, 1:00 AM EDT.

actionminormoderate101504/0704/0804/09
Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02344500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

865 
WGUS42 KFFC 071525
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1125 AM EDT Thu Apr 7 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Flint River near Flint River near Griffin affecting Fayette and 
  Spalding Counties.

For the Flint River Basin...including Flint River near Griffin...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC113-255-080330-
/O.NEW.KFFC.FL.W.0098.220407T1525Z-220408T1200Z/
/GRFG1.1.ER.220407T1422Z.220408T0000Z.220408T0600Z.NO/
1125 AM EDT Thu Apr 7 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING TO TOMORROW MORNING...

* WHAT...Minor flooding is occurring and is forecast.

* WHERE...Flint River near Griffin.

* WHEN...From this morning to tomorrow morning.

* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture upstream and 
  downstream from the gage on Georgia Highway 16 or Newnan Road.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Thursday the stage was 12 feet and slowly
    rising.
  - Forecast...The river will rise to 12.1 feet this evening. It
    will then fall below flood stage just after midnight tonight
    to 10.9 feet and begin rising again early Saturday morning.
    It will rise to 11.0 feet Saturday morning. It will then fall
    again and remain below flood stage.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3322 8450


$$
5 follow-up statements
851 
WGUS82 KFFC 071636
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1236 PM EDT Thu Apr 7 2022

...The Flood Warning continues for the following rivers in Georgia...

  Flint River near Griffin affecting Fayette and 
  Spalding Counties.

For the Flint River Basin...including Americus, Lovejoy, Lake 
Horton, Lake Kedron Tailrace, Lake Peachtree Tailrace, Woolsey, 
Sharpsburg, Peachtree City, Below Lake McIntosh, Senoia, Griffin, 
Orchard Hill, Flint River near Griffin, Thomaston, Molena, 
Carsonville Hwy. 19, Montezuma, Turkey Creek at Byromville...
Moderate flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC113-255-080445-
/O.CON.KFFC.FL.W.0098.000000T0000Z-220408T1200Z/
/GRFG1.1.ER.220407T1422Z.220408T0000Z.220408T0600Z.NO/
1236 PM EDT Thu Apr 7 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Flint River near Griffin.

* WHEN...Until tomorrow morning.

* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture upstream and 
  downstream from the gage on Georgia Highway 16 or Newnan Road.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Thursday the stage was 12 feet and rising.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:45 AM EDT Thursday was 12 feet.
  - Forecast...The river will rise to 12.1 feet this evening. It
    will then fall below flood stage just after midnight tonight
    to 10.9 feet and begin rising again early Saturday morning.
    It will rise to 11 feet Saturday morning. It will then fall
    again and remain below flood stage.
  - Flood stage is 12 feet.
  - Flood History...This crest compares to a previous crest of
    12.1 feet on 04/21/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3322 8450


$$
451 
WGUS82 KFFC 080134
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
934 PM EDT Thu Apr 7 2022

...The Flood Warning continues for the following rivers in Georgia...

  Flint River near Flint River near Griffin affecting Fayette and 
  Spalding Counties.

For the Flint River Basin...including Flint River near Griffin...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC113-255-081200-
/O.CON.KFFC.FL.W.0098.000000T0000Z-220408T1200Z/
/GRFG1.1.ER.220407T1422Z.220408T0045Z.220408T1030Z.NO/
934 PM EDT Thu Apr 7 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL TOMORROW MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Flint River near Flint River near Griffin.

* WHEN...Until tomorrow morning.

* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture upstream and 
  downstream from the gage on Georgia Highway 16 or Newnan Road.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Thursday the stage was 12.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:45 PM EDT Thursday was 12.4 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow morning and continue falling to 5.2 feet Tuesday
    evening.
  - Flood stage is 12 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3322 8450


$$
504 
WGUS82 KFFC 081030
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
630 AM EDT Fri Apr 8 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Flint River near Flint River near Griffin affecting Fayette and 
  Spalding Counties.

  Oconee River near Penfield affecting Greene, Oconee and Clarke 
  Counties.

  Oconee River near Dublin affecting Wilkinson, Laurens, Washington 
  and Johnson Counties.

...The Flood Warning continues for the following rivers in Georgia...
Alabama...

  Flint River near Carsonville Hwy. 19 affecting Talbot, Upson, 
  Taylor and Crawford Counties.

  Oconee River near Milledgeville affecting Washington, Wilkinson 
  and Baldwin Counties.

  Chattahoochee River at Columbus affecting Muscogee, Chattahoochee,
   Lee and Russell Counties.

  Ocmulgee River near Macon affecting Jones, Houston, Bibb, Monroe 
  and Twiggs Counties.

  Oconee River near Oconee affecting Wilkinson, Washington and 
  Johnson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC113-255-081730-
/O.EXT.KFFC.FL.W.0098.000000T0000Z-220408T1726Z/
/GRFG1.N.ER.220407T1422Z.220408T0515Z.220408T1126Z.NO/
630 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and forecast to end later today.

* WHERE...Flint River near Flint River near Griffin.

* WHEN...Until this afternoon.

* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands...fields and pasture upstream and 
  downstream from the gage on Georgia Highway 16 or Newnan Road.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Friday the stage was 12.3 feet steady.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:45 AM EDT Friday was 12.4 feet.
  - Forecast...The river is expected to fall below flood stage
    later this morning and continue falling to 5.2 feet Tuesday
    evening.
  - Flood stage is 12 feet.


&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3322 8450


$$

GAC059-133-219-081615-
/O.EXT.KFFC.FL.W.0091.000000T0000Z-220408T1605Z/
/PNFG1.N.ER.220407T0718Z.220407T1645Z.220408T1005Z.NO/
630 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and forecast to end later today.

* WHERE...Oconee River near Penfield.

* WHEN...Until this afternoon.

* IMPACTS...At 13 feet, Flood Stage is reached. Minor flooding 
  occurs along the river upstream and downstream from the gage on 
  the Georgia Highway 15 bridge. The right bank begins to overflow 
  into agricultural land and pastures with a foot or two of water.

* ADDITIONAL DETAILS...
  - At 5:00 AM EDT Friday the stage was 13.4 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:00 AM EDT Friday was 15.7 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 6.9 feet Tuesday
    evening.
  - Flood stage is 13 feet.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC009-303-319-082230-
/O.EXT.KFFC.FL.W.0088.000000T0000Z-220409T0400Z/
/MLGG1.1.ER.220407T0352Z.220407T2330Z.220408T2200Z.NO/
630 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring is forecast to continue.

* WHERE...Oconee River near Milledgeville.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 27 feet, Minor flooding continues in the woodlands 
  and pasture upstream and downstream from the gage located around 
  one half mile upstream from the Georgia Highway 22 and 24 bridge. 
  The parking lot and the Oconee River Greenway Park just downstream 
  from the bridge will be completely flooded with water several feet 
  deep. Sinclair Dam will have three to four gates open to reach 
  this height.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Friday the stage was 26.8 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:45 AM EDT Friday was 31.5 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening.
  - Flood stage is 22 feet.


&&

LAT...LON 3313 8325 3314 8317 3308 8317 3302 8313
      3297 8316 3304 8324


$$

GAC079-263-269-293-082230-
/O.EXT.KFFC.FL.W.0074.000000T0000Z-220409T0234Z/
/CLUG1.1.ER.220406T2247Z.220407T1500Z.220408T2034Z.NO/
630 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Flint River near Carsonville Hwy. 19.

* WHEN...Until late this evening.

* IMPACTS...At 22 feet, Minor flooding expands into the woodlands 
  and fields along the river upstream and downstream from the gage 
  on U.S. Highway 19. The flood waters will be up to 4 feet deep 
  over the top of the boat ramp and cover a portion of the access 
  road by the bridge on the Taylor County side of the river.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Friday the stage was 21.9 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 5:45 AM EDT Friday was 25.5 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 7.3 feet Tuesday
    evening.
  - Flood stage is 18 feet.


&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$

GAC167-175-303-319-082230-
/O.EXT.KFFC.FL.W.0083.220409T1545Z-000000T0000Z/
/DBNG1.1.ER.220409T1545Z.220411T1200Z.000000T0000Z.NO/
630 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT FROM SATURDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Oconee River near Dublin.

* WHEN...From Saturday morning until further notice.

* IMPACTS...At 25.0 feet, Moderate flooding begins. Significant 
  flooding occurs in the woodlands and agricutural areas upstream 
  and downstream from the gage on U.S. Highway 80. The flood waters 
  will be around two feet deep on Rex Miller Road...downstream left 
  bank of the Highway 80 bridge and Old River Lane...upstream and 
  left bank from the bridge. Some of the homes on these roads will 
  begin to experience flooding.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Friday the stage was 14.8 feet and rising.
  - Forecast...The river is expected to rise above flood stage
    late tomorrow morning and continue rising to a crest of 24.6
    feet Monday morning.
  - Flood stage is 21 feet.


&&

LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
      3236 8277 3254 8293


$$

ALC081-113-GAC053-215-082230-
/O.CON.KFFC.FL.W.0090.000000T0000Z-220409T0600Z/
/CBUG1.1.ER.220407T0617Z.220407T1030Z.220409T0000Z.NO/
530 AM CDT Fri Apr 8 2022 /630 AM EDT Fri Apr 8 2022/

...FLOOD WARNING REMAINS IN EFFECT UNTIL JUST AFTER MIDNIGHT 
TONIGHT...

* WHAT...Minor flooding is forecast.

* WHERE...Chattahoochee River at Columbus.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 28 feet, Minor flooding continues along the river 
  upstream and downstream from the gage on the 14th Street bridge. 
  Portions of the River Walk in Columbus will be flooded around one 
  foot deep and closed to the public. The Phenix City Amphitheater 
  on the Alabama side will begin to flood.

* ADDITIONAL DETAILS...
  - At 4:30 AM CDT Friday /5:30 AM EDT Friday/ the stage was 26.7
    feet and steady.
  - Forecast...The river could potentually rise rise to 28.5 feet
    this morning. It would then fall below flood stage this
    evening.
  - Flood stage is 27 feet.


&&

LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
      3238 8502 3250 8503


$$

GAC021-153-169-207-289-082230-
/O.CON.KFFC.FL.W.0077.000000T0000Z-000000T0000Z/
/MACG1.1.ER.220406T0152Z.220408T0115Z.000000T0000Z.NO/
630 AM EDT Fri Apr 8 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Ocmulgee River near Macon.

* WHEN...Until further notice.

* IMPACTS...At 25 feet, Minor flooding expands further into the 
  woodlands and over the Macon GreenWay Ocmulgee Heritage Trail 
  north of the Martin Luther King Boulevard bridge. The flood waters 
  will be up to 5 feet deep on portions of the trail. Large portions 
  of agricultural lands just east and south of Macon will be under 1 
  to 7 feet of water.

* ADDITIONAL DETAILS...
  - At 5:30 AM EDT Friday the stage was 24.6 feet and steady.
  - Forecast...The river is expected to continue to remain steady
    at 24.9 feet this morning.
  - Flood stage is 18 feet.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363


$$

GAC167-303-319-082230-
/O.CON.KFFC.FL.W.0076.000000T0000Z-000000T0000Z/
/OCNG1.2.ER.220407T1145Z.220410T0000Z.000000T0000Z.NO/
630 AM EDT Fri Apr 8 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Moderate flooding is occurring and forecast to continue.

* WHERE...Oconee River near Oconee.

* WHEN...Until further notice.

* IMPACTS...At 23 feet, Moderate flooding continues. Portions of the 
  Old Balls Ferry Road leading to the boat ramp becomes flooded with 
  a foot of water or more.  The entire dirt parking lot near the 
  boat ramp is under three to five feet of water. Extensive flooding 
  of the woodlands near the river continues.

* ADDITIONAL DETAILS...
  - At 5:45 AM EDT Friday the stage was 21.9 feet and rising.
  - Forecast...The river is expected to rise to a crest of 23
    feet tomorrow evening.
  - Flood stage is 17 feet.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300


$$
047 
WGUS82 KFFC 081502
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1102 AM EDT Fri Apr 8 2022

...Forecast flooding increased in duration for the following rivers 
in Georgia...

  Flint River near Flint River near Griffin affecting Fayette and 
  Spalding Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&


GAC113-255-082130-
/O.EXT.KFFC.FL.W.0098.000000T0000Z-220408T2125Z/
/GRFG1.1.ER.220407T1422Z.220408T0515Z.220408T2100Z.NO/
1102 AM EDT Fri Apr 8 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Flint River near Griffin.

* WHEN...Until late this afternoon.

* IMPACTS...At 12 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands, fields and pasture upstream and 
  downstream from the gage on Georgia Highway 16 or Newnan Road.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Friday the stage was 12.2 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 4.9 feet
    Wednesday morning.
  - Flood stage is 12 feet.


&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3322 8450


$$
097 
WGUS82 KFFC 082129
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
529 PM EDT Fri Apr 8 2022

...The Flood Warning is expired for the following rivers in 
Georgia...

  Flint River near Flint River near Griffin affecting Fayette and 
  Spalding Counties.

GAC113-255-082230-
/O.EXP.KFFC.FL.W.0098.000000T0000Z-220408T2125Z/
/GRFG1.1.ER.220407T1422Z.220408T0515Z.220408T2100Z.NO/
529 PM EDT Fri Apr 8 2022

...FLOOD WARNING HAS EXPIRED...

The Flood Warning has expired for
  the Flint River near Flint River near Griffin.

* ADDITIONAL DETAILS...
  - At 10:45 AM EDT Friday the stage was 12 feet and falling.
    Flood stage is 12 feet.
  - Forecast...The river is expected to continue falling below
    flood stage within the next hour or two and continue falling
    to 4.9 feet by Wednesday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
      3322 8450


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 7:46 AM EDT, 3 hours 39 minutes earlier.

Area forecast discussion, Apr 7, 7:46 AM EDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
746 AM EDT Thu Apr 7 2022

...Updated for 12Z Aviation Discussion...

.PREV DISCUSSION... /Issued 356 AM EDT Thu Apr 7 2022/

..Generally Dry, Chilly Remainder of the Week as Storm Cleanup
Continues...

SHORT TERM /Today through Friday/...

Line of convection continues to push south and east through middle
Georgia this morning, losing its punch as it goes. Expect it to
clear the CWA by mid morning at the latest, with clearing
conditions behind it.

Breezy and sunny conditions are expected today, though winds
should stay sub-Wind Advisory criteria. Near seasonal temperatures
are expected today with highs in the 60s and low 70s. By Friday
morning, low temperatures will drop into the 40s over the area,
except mid to upper 30s over northeast Georgia. Highs Friday will
be much cooler, running 7 to 17 degrees below climatology (highs
in the 50s and 60s).

Large parent low over the Midwest will circulate and slide
eastward, extending large wrap-around moisture field back into
north Georgia by Friday. Forecast models are in good agreement
with adding slight chance to chance PoPs back over the far tier of
north Georgia counties mid-morning Friday and into the evening
hours. There is some uncertainty whether moisture will hold over
far northeast Georgia into the overnight period, which may be a
concern for a brief, light wintry mix as cooling temperatures
combine with exiting moisture just after midnight Saturday
morning.

31

LONG TERM /Friday Night through Wednesday/...

Aforementioned broad low pressure system will slowly progress
eastward over the Great Lakes/Canada into the weekend, with
several pulses rounding through the trough and keeping low-end
PoPs over north Georgia Saturday. Dry northwest flow will
reinforce cooler air over the state, with lows Saturday morning
and again Sunday morning settling into the low to mid 30s. While
dew points may be too dry for areas of frost development, have
included 'patchy frost' in the grids for portions of north Georgia
both Saturday and Sunday. Frost/Freeze products may be necessary
for this period. Reminder - the Frost/Freeze program for far
northeast Georgia will begin April 15.

Recent heavy rainfall could make drying difficult, but Fire
Weather may once again be a concern late in the weekend given
minRH values in the low to mid 20s. Will need to monitor
evaporation/green up under sunny skies over the next few days to
determine risk.

Forecast remains dry into early next week with moisture increasing
around the periphery of upper level ridge by Monday afternoon.
Models are in decent agreement with steady, messy moisture axis
over the region through Wednesday, with hope of a cold frontal
passage late Wednesday/early Thursday to sweep it out. There is
still high uncertainty on potency of this low/frontal system and
timing of it pushing through the state. Stay tuned, but at least
for now we can rest that SPC has not included any early outlook
for Day 8 for the state.

31

&&

.AVIATION...
12Z Update...
Showers have moved/dissipated, and clearing is expected through
mid morning over the area. Improvement to VFR is expected. WNW-NW
winds will be 8-12kt with gusts to 22-25kt by this afternoon.
Overnight winds will shift to the WSW and become 3-7kt, with gusts
returning again by late morning Friday.

//ATL Confidence...12Z Update...
High confidence on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  43  60  37 /   0   0  10   0
Atlanta         66  44  58  38 /   0   0   5   0
Blairsville     62  36  49  31 /   0   0  40  10
Cartersville    66  41  56  34 /   0   0  10   0
Columbus        70  44  65  39 /   0   0   0   0
Gainesville     65  43  56  37 /   0   0  20   0
Macon           72  43  67  38 /  10   0   0   0
Rome            68  41  56  36 /   0   0  20   0
Peachtree City  67  41  60  36 /   0   0   5   0
Vidalia         72  48  69  44 /  30   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....31
AVIATION...31
Hazardous weather outlook, Apr 7, 7:12 AM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
712 AM EDT Thu Apr 7 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
712 AM EDT Thu Apr 7 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

Isolated thunderstorms are possible over far north Georgia Friday
afternoon. Patchy frost is expected Saturday and Sunday mornings
over north and portions of central Georgia where temperatures will
drop into the low to mid 30s. Isolated to scattered thunderstorms
are possible again Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Apr 7, 6:41 AM EDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Thu Apr 7 2022

GAZ110-071115-
Telfair GA-
641 AM EDT Thu Apr 7 2022

...A strong thunderstorm will impact portions of southeastern Telfair
County through 715 AM EDT...

At 641 AM EDT, a strong thunderstorm was near Jacksonville, or 13
miles south of McRae, moving east at 40 mph.

HAZARD...Up to penny sized hail, frequent lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Minor damage to exposed surfaces is possible. Heavy rain
         may cause temporary street flooding especially in poor
         drainage areas.

Locations impacted include...
Lumber City, Jacksonville, Horse Creek Wma and Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3181 8304 3195 8304 3198 8272 3192 8265
      3192 8268 3190 8269 3190 8270 3186 8276
      3186 8278 3185 8279 3184 8278 3181 8282
      3182 8284 3180 8285
TIME...MOT...LOC 1041Z 267DEG 34KT 3188 8297

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
Local storm report, Apr 7, 11:05 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1105 AM EDT THU APR 07 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     TORNADO          3 SSE COBB              31.92N  83.98W
04/06/2022                   SUMTER             GA   EMERGENCY MNGR

            THE TORNADO MOVED IN FROM LEE COUNTY, JUST SOUTH OF
            COBB, AND MOVED NORTHEAST TO LAKE BLACKSHEAR. RADAR
            CONFIRMED BY TDS.

&&

EVENT NUMBER FFC2200381

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 8:12 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Montgomery, Toombs, Treutlen and 1 more48 min
Apr 6, 8:17 PM EDTSevere Thunderstorm WarningFFCGilmer, Gordon, Murray, Whitfield28 min
Apr 6, 8:19 PM EDTSpecial Weather StatementFFCFloyd26 min
Apr 6, 8:20 PM EDTSpecial Weather StatementFFCFannin25 min
Apr 6, 8:22 PM EDTTornado WarningFFCEmanuel, Johnson23 min
Apr 6, 8:36 PM EDTTornado Warning Tornado observedFFCEmanuel12 min
Apr 6, 8:45 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Pickens30 min
Apr 6, 8:55 PM EDTSpecial Weather StatementFFCFannin35 min
Apr 6, 8:57 PM EDTSevere Thunderstorm WarningFFCToombs18 min
Apr 6, 9:14 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin31 min
Apr 6, 9:16 PM EDTSpecial Weather StatementFFCUnion29 min
Apr 6, 9:26 PM EDTSpecial Weather StatementFFCHaralson34 min
Apr 6, 10:06 PM EDTSpecial Weather StatementFFCCobb, Douglas24 min
Apr 6, 10:11 PM EDTSpecial Weather StatementFFCDawson, Lumpkin34 min
Apr 6, 10:23 PM EDTSpecial Weather StatementFFCCarroll37 min
Apr 6, 10:32 PM EDTSpecial Weather StatementFFCDouglas, Fulton28 min
Apr 6, 10:51 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton24 min
Apr 6, 11:05 PM EDTSpecial Weather StatementFFCCarroll, Douglas25 min
Apr 6, 11:15 PM EDTSpecial Weather StatementFFCDeKalb30 min
Apr 6, 11:40 PM EDTSpecial Weather StatementFFCCoweta, Heard35 min
Apr 6, 11:43 PM EDTRiver Flood WarningFFCBibb, Crawford, Houston, Peach47 hr
Apr 6, 11:49 PM EDTRiver Flood WarningFFCMonroe23 hr
Apr 7, 12:15 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette30 min
Apr 7, 12:42 AM EDTRiver Flood WarningFFCCobb, Douglas9 hr
Apr 7, 12:45 AM EDTSpecial Weather StatementFFCHenry, Newton, Spalding30 min
Apr 7, 12:49 AM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson41 hr
Apr 7, 1:09 AM EDTFlash Flood WarningFFCClayton, Fayette, Henry, Newton, Rockdale5 hr
Apr 7, 1:24 AM EDTSpecial Weather StatementFFCButts, Jasper36 min
Apr 7, 1:28 AM EDTSpecial Weather StatementFFCLamar, Pike, Upson32 min
Apr 7, 1:35 AM EDTSpecial Weather StatementFFCForsyth25 min
Apr 7, 2:04 AM EDTSpecial Weather StatementFFCBarrow, Jackson26 min
Apr 7, 2:18 AM EDTRiver Flood WarningFFCNewton, Rockdale4 hr
Apr 7, 2:54 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee50 hr
Apr 7, 2:54 AM EDTRiver Flood WarningFFCClarke, Greene, Oconee30 hr
Apr 7, 3:48 AM EDTRiver Flood WarningFFCWilkes8 hr
Apr 7, 4:36 AM EDTSpecial Weather StatementFFCBleckley, Pulaski24 min
Apr 7, 5:40 AM EDTRiver Flood WarningFFCPutnam13 hr
Apr 7, 5:44 AM EDTRiver Flood WarningFFCJones11 hr
Apr 7, 5:54 AM EDTRiver Flood WarningFFCDooly64 min
Apr 7, 6:26 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding15 hr
Apr 7, 6:32 AM EDTRiver Flood WarningFFCCarroll3 hr
Apr 7, 6:41 AM EDTSpecial Weather StatementFFCTelfair34 min
Apr 7, 12:45 PM EDTRiver Flood WarningFFCDooly17 hr

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.